# SDR SIMA200712401

- Difficulty date: May 1, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 5,762 hours, 5,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Light
- Part time: 5,762 hours, 5,085 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT EXIT ROW, FERRIED TO ORD.  REMOVED AND REPLACED INVERTER IAW EMB AMM 33-50-11.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
